# SDR IPXA10658112

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 37,233 hours, 11,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32319
- Condition: Misrepaired
- Location: Bs 382-398
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FX - SURVEY SEQUENCE NR 314-F1-04 STA382 TO 398 BETWEEN STR33L TO 35L THE EXISTING REPAIR NOT CORRELATE TO SRM DUE TOO CLOSE OF 314-F1-03 EXISTING REPAIR DOUBLER.  FX SURVEY SEQUENCE NR 314-F1-04 STA382 TO 398 BTN STR33L-35L SKIN REPAIRED IAW RS R53-11-36575 ORG MATL & THICNESS ARE CLAD2024T3 CHEM-MILLED SKIN 0.056" AT EXISTING CUTOUT WITH SIZE 1" X 3.75" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR. REPAIR SIZE IS 14" X 8" FOLLOW UP ACTION IS REQUIRED REFER EO B767-5330-36226-A.
